# SDR MALA965069

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Scuffed
- Location: Bs 133.87
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP,  MAINTENANCE FOUND THE FORWARD CABIN DOOR FUSELAGE FRAME FS 133.87, P/N 27-22126, HAD SCUFF MARKS APPROX .016 INCH DEEP AT LOWER TEFLON GUIDE PAD CONTACT AREA.  FABRICATED AND INSTALLED REPAIR PLATE, 'REPLACEABLE WEAR PLATE' ONTO FORWARD FUSELAGE FRAME FS 133.87 AT LOWER POSITION (5.375 INCH BY 3.5 INCH).  PERFORMED ALL WORK IAW FAC SRM 53-90-20 PAGES 75-77 REV JAN 18, 1993.  (M)
